# SDR IPXA2021041068014

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 63,001 hours, 21,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T581613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/APOS 2R - 41"AFT OF POS 1 AT RBL83.0 MAIN CARGO COMPARTMENT FLOOR PANEL REPAIRMANUFACTURED NEW FLOOR PANEL IAW UPS E.O. B767-5320-9693-I ON NRC 663360
